MathSciNet Relay Station
MathSciNet bibliographic data
MR480770 20G20
Wales, David B. Linear groups of degree $n$ containing an involution with two eigenvalues $-1$. II. J. Algebra 53 (1978), no. 1, 58–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement